# SDR QXEA0200738

- Difficulty date: May 6, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 1,502 hours, 1,313 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330339
- Part serial: 00182H2486
- Condition: Cracked
- Location: Cockpit
- Part time: 1,502 hours, 1,313 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOI- EN ROUTE FROM BOI TO SAN, CAPTAIN'S WINDSHIELD SHATTERED.  RETURNED TO BOI.  REMOVED AND REPLACED CAPTAIN'S WINDSHIELD.  GROUND CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
